Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

High heartbeat rate, extremely bad migraines, black outs, vomitting. What could this be?

For the past year or so, at certain random times I notice my heart beating very hard, to where I can see it. I found that this may be do to my blood pressure , also for the past 5 years I get extremely bad migraines Which start with me blacking out badly until I can hardly see and then the migraine kicks in making it almost impossible for me to do anything because it hurts so bad, and after a while I start throwing up, what could these problems be? Thank you
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Thanks for the query,
I have noted your complaints.
Your headache, blackout could be due to migraine. How ever, migraine is a diagnosis of exclusion.
Mostly you will benefit with rest, relaxation, regular food and sleep habit along with a short course of medicines like propranolol, atenolol, Amitriptiline, Topiramate, valproate, etc. Long term use of analgesics are not good for health.
The pounding heart beat at times could rarely due to migraine per se, if it is occurring during the headache episodes. You need evaluation by a physician with ECG, thyroid function test. If ECG is normal and thyroid function test come within normal range, you will benefit with either propranolol, atenolol. These medicines will be helpful for both migraine, pounding heart beat and blood pressure.
Hope this clarifies
Best wishes
Answered: Tue, 26 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor